# SDR AALA20111004JFK01

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 6,639 hours, 2,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  REPLACE LIGHT ASSEMBLY FOR RIGHT NUMBER 1 DOOR EMERGENCY EXIT LIGHT.
